# SDR AU981559

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED.  CRACK PASSED THROUGH A RIVET HOLE AT FRAME 29 APPROXIMATELY 50.8 MM (2 INCHES) ABOVE STRINGER 13 LT.  FOUND DURING INSPECTION IAW BRITISH AEROSPACE SB 53-144 (AD/BAE146/70).
